# SDR UIEA2022011400019

- Difficulty date: January 13, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 78,080 hours, 14,584 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

# 2 ENGINE FAN ROTOR  BLANDES  FOUND A BLADES  BENT AT  L/E  AREA  C.( FOUND BENT WITHIN LIMITS PER  B767-300 AMM 72-31-02-206-070-N00  DIMENSION IS .125" X 105" INCHES  /  PERFORMED NDT SPOT FLOURESCENT AND EDDY CURRENT INSPECTION ON LE    /  NO CRACK INDICATION NOTED REF AMM 70-11-06. )
